# SDR FDEA201809142536

- Difficulty date: September 14, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT 1887- STA 2007, X= 2 FOUND CORROSION ON FLANGE AT STA 1910 AS MARKED. CORROSION REMOVED AND FOUND TO EXCEED LIMIT PER SRM 53-00-00-2R FIGURE 206. CORRODED FLOOR SUPPORT FLANGE AT STA 1910, X= 2 REPAIRED AS PER SRM 53-00-52-2R FIG 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
